Drug-induced supraventricular tachycardia

A case report of fluoxetine

Stephanie F. Gardner, William F. Rutherford, Mark A. Munger, Edward A Panacek

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

We report the occurrence of supraventricular tachycardia and hypotension in a 54-year-old woman after maintenance therapy with fluoxetine. Although cases of tachycardia and palpitations have been reported, supraventricular tachycardia and hypotension have not been directly attributed to fluoxetine.

Original languageEnglish (US)
Pages (from-to)194-197
Number of pages4
JournalAnnals of Emergency Medicine
Volume20
Issue number2
DOIs
StatePublished - 1991
Externally publishedYes

Fingerprint

Supraventricular Tachycardia
Fluoxetine
Hypotension
Tachycardia
Pharmaceutical Preparations
Therapeutics

Keywords

  • fluoxetine

ASJC Scopus subject areas

  • Emergency Medicine

Cite this

Drug-induced supraventricular tachycardia : A case report of fluoxetine. / Gardner, Stephanie F.; Rutherford, William F.; Munger, Mark A.; Panacek, Edward A.

In: Annals of Emergency Medicine, Vol. 20, No. 2, 1991, p. 194-197.

Research output: Contribution to journalArticle

Gardner, Stephanie F. ; Rutherford, William F. ; Munger, Mark A. ; Panacek, Edward A. / Drug-induced supraventricular tachycardia : A case report of fluoxetine. In: Annals of Emergency Medicine. 1991 ; Vol. 20, No. 2. pp. 194-197.
@article{94f5d5c455554253958d6400c3f42aed,
title = "Drug-induced supraventricular tachycardia: A case report of fluoxetine",
abstract = "We report the occurrence of supraventricular tachycardia and hypotension in a 54-year-old woman after maintenance therapy with fluoxetine. Although cases of tachycardia and palpitations have been reported, supraventricular tachycardia and hypotension have not been directly attributed to fluoxetine.",
keywords = "fluoxetine",
author = "Gardner, {Stephanie F.} and Rutherford, {William F.} and Munger, {Mark A.} and Panacek, {Edward A}",
year = "1991",
doi = "10.1016/S0196-0644(05)81222-3",
language = "English (US)",
volume = "20",
pages = "194--197",
journal = "Annals of Emergency Medicine",
issn = "0196-0644",
publisher = "Mosby Inc.",
number = "2",

}

TY - JOUR

T1 - Drug-induced supraventricular tachycardia

T2 - A case report of fluoxetine

AU - Gardner, Stephanie F.

AU - Rutherford, William F.

AU - Munger, Mark A.

AU - Panacek, Edward A

PY - 1991

Y1 - 1991

N2 - We report the occurrence of supraventricular tachycardia and hypotension in a 54-year-old woman after maintenance therapy with fluoxetine. Although cases of tachycardia and palpitations have been reported, supraventricular tachycardia and hypotension have not been directly attributed to fluoxetine.

AB - We report the occurrence of supraventricular tachycardia and hypotension in a 54-year-old woman after maintenance therapy with fluoxetine. Although cases of tachycardia and palpitations have been reported, supraventricular tachycardia and hypotension have not been directly attributed to fluoxetine.

KW - fluoxetine

UR - http://www.scopus.com/inward/record.url?scp=0026092848&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0026092848&partnerID=8YFLogxK

U2 - 10.1016/S0196-0644(05)81222-3

DO - 10.1016/S0196-0644(05)81222-3

M3 - Article

VL - 20

SP - 194

EP - 197

JO - Annals of Emergency Medicine

JF - Annals of Emergency Medicine

SN - 0196-0644

IS - 2

ER -